[usPropHeader] Error loading user control: The file '/CMSWebParts/WK.HLRP/LNC/LNCProductHeader.ascx' does not exist.

Authors

  1. JACOBSON, SYLVIA LPN

Article Content

[black small square] When I saw the picture of a patient with steroid rosacea, I could have been looking at myself ("Facing Up to Withdrawal from Topical Steroids," Health Matters, September 2007)*. I'd been treating a bug bite with an over-the-counter steroid cream and couldn't understand why the redness wouldn't go away. Then I realized that I'd been applying the steroid cream on and off for almost 2 months. As your article pointed out, using a steroid cream for as little as 2 weeks can lead to steroid rosacea or steroid addiction syndrome. I should've known better. "Nurse, heal thyself."

 

SYLVIA JACOBSON, LPN

 

Harwich, Mass.

 

*Individual subscribers can access these articles free online at http://www.nursing2008.com. [Context Link]